# SDR N6WA2024051001

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 44,369 hours, 34,654 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TSA0763
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE IN FLIGHT.  (F/A REPORTED NO SMOKE, NO ONE IN THE LAV, WARNING MESSAGE LASTED LESS THAN 10 SECONDS). REMOVED AND REPLACED AFT SMOKE DEFECTOR IAW CRJ 550 AMM 26-16-01. OPS CHECKED GOOD , AT THIS TIME IAW CRJ 550 AMM 26-16-00.
